# SDR 2003FA0000780

- Difficulty date: July 17, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N557RM
- Make and model: Mooney M20R
- Aircraft serial: 290210
- Engine: Cont IO550*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Spring
- Part number: 10203
- Condition: Broken
- Location: Mlg Actuator
- Part time: 37 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT WAS UNABLE TO LOWER LANDING GEAR INVESTIGATION REVEALED THAT THE SUBJECT SPRING HAD A BROKEN TANG.  RESULTING FAILURE OF LANDING GEAR ACTUATOR.  MOONEY SB M20-279C WAS COMPLETED 37 HOURS AGO.
